# SDR IPXA2019071044301

- Difficulty date: June 23, 2019
- Submitted: July 10, 2019
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 83,357 hours, 14,276 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC05045
- Condition: Broken
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C RT WING O/B FLAP I/B HINGE BRACKET ABOVE LOWER HINGE POINT IS BROKEN. REMOVED, FABRICATED AND REPLACED BRACKET IAW DWG. ARC0504 AND SRM 51-33-01. (MINOR)
